Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Bleeding after sex, yellow vaginal discharge, vaginal pain. Is there any medical test I should do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1968
Answered : 298 Questions
Hello! My name is XXXXXXX XXXXXXX and I am from Romania. I am 27 and I am a teacher. I write you this message in order to ask you for an an answer or an advice .
My problem began when I was 22 , when I had my first sexual contact. After the sexual contact I had a bleeding. My doctor told me I have a wound on my uterus and that I have to suffer a surgery operation. I was operated but the wound is still there. I also have a yellow vaginal discharge but the bacteorological analysis did nor reveal any bacterya. My PAPANICOLAU test is ok.
I cannot have sexual contacts because of the pain in my vagina. I am very scared and I do not know what to do. I would go to a clinic abroad but I do not have enough money. Is there any medical test I should do? Please help me. thank you so much.
Posted Mon, 7 May 2012 in Vaginal and Uterus Health
Answered by Dr. Andrew Rynne MD 2 hours later
Hi there XXXXXXX

Thank you for posting your question here.

Your post-intercourse bleeding was probably due to cervical erosion. The surgery you had was ablation of this erosion. All of that is quite common and certainly not life threatening in any way.

The pain in your vagina during intercourse (dyspareunia) is probably a separate but connected problem. You may well have a vaginitis as a result of the surgery. You will need to use broad spectrum anti-fungal antibacterial vaginal preparations as suppositories or ointments. This is very treatable.

Hope I have answered your query. Please accept my answer in case you do not have further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor